# SDR AALA202101129010

- Difficulty date: January 11, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,963 hours, 7,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Condition: Migrated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  MIGRATED PASSENGER CREW DOOR 831 UPPER AND LOWER SUPPORT ARM FITTING AT FORWARD GALLEY AREA.  REPLACED UPPER SUPPORT ARM (AALA202101129007) AND LOWER SUPPORT ARM FITTING (AALA202101129010) OF THE PASSENGER/CREW DOOR 831, IAW AMM 52-11-31-400-002-A.
